Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network

  Advanced Search  

Reflection Sequences Author(s): N. Alon, I. Krasikov, Y. Peres

Summary: Reflection Sequences
Author(s): N. Alon, I. Krasikov, Y. Peres
Source: The American Mathematical Monthly, Vol. 96, No. 9 (Nov., 1989), pp. 820-823
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2324845
Accessed: 11/03/2010 01:28
Your use of the JSTOR archive indicates your acceptance of JSTOR's Terms and Conditions of Use, available at
http://www.jstor.org/page/info/about/policies/terms.jsp. JSTOR's Terms and Conditions of Use provides, in part, that unless
you have obtained prior permission, you may not download an entire issue of a journal or multiple copies of articles, and you
may use content in the JSTOR archive only for your personal, non-commercial use.
Please contact the publisher regarding any further use of this work. Publisher contact information may be obtained at
Each copy of any part of a JSTOR transmission must contain the same copyright notice that appears on the screen or printed
page of such transmission.
JSTOR is a not-for-profit service that helps scholars, researchers, and students discover, use, and build upon a wide range of
content in a trusted digital archive. We use information technology and tools to increase productivity and facilitate new forms
of scholarship. For more information about JSTOR, please contact support@jstor.org.
Mathematical Association of America is collaborating with JSTOR to digitize, preserve and extend access to
The American Mathematical Monthly.


Source: Alon, Noga - School of Mathematical Sciences, Tel Aviv University


Collections: Mathematics